# SDR SWAA2023070355719

- Difficulty date: June 2, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 51,370 hours, 30,880 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN FLOOR SHEAR WEB AT BS 1016+9; LBL 20 - LBL 29; WL 208.<[01] NO ALLOWABLE LIMITS FOUND;REMOVED DAMAGE ON PASSENGER CABIN FLOOR SHEAR WEB AT BS 1016+9; LBL 20 - LBL 29; WL 208 9.5'X2' AREA I.A.W SRM 51-10-02-0G-0;[02] REQUEST HFEC TO VERIFY CRACK FREE CONDITION AND UT TO VERIFY REMAINING MATERIAL THICKNESS;[03] VERIFIED CORRECTION ACTION ITEM 1.;[04] HFEC INSPECTED BLENDED AREA IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23. NO CRACKS NOTED.  UT INSPECTED BLENDED AREA IAW 737 NDTM PART 4 51-00-00 PROCEDURE 2. REMAINING MATERIAL THICKNESS IS 0.038' ADJACENT TO 0.040'.  EQUIP USED: -NORTEC 600 ID: ATS1465 CAL DUE: 09/23 -EPOCH 650 ID: ATS2342 CAL DUE: 07/23;[05] COMPLETED MEASUREMENT TABLE.;[06] REPAIRED DAMAGE ON PASSENGER CABIN FLOOR SHEAR WEB AT BS 1016+9; LBL 20 - LBL 29; WL 208 PER EA 23-153-01821.;[07] VERIFIED MEASUREMENT TABLE AND CORRECTIVE ACTION 6.
